MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 16MM THREAD/85MM; SCREW,FIXATION,BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW 16MM THREAD/85MM; SCREW,FIXATION,BONE
Model Number 208.885
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo revision surgery of a subtalar arthrodesis due to a non-union.It is unknown what the patient was revised to.The sales consultant was unable to confirm any related products.This is report 1 of 1 for (b)(4).

Brand Name
7.3MM CANNULATED SCREW 16MM THREAD/85MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7123130
Report Number2939274-2017-50328
Device Sequence Number19185045
Product Code HWC
UDI-Device Identifier10886982150004
UDI-Public(01)10886982150004(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K962011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number208.885
Device Catalogue Number208.885
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR